# SDR ABXA20140923318

- Difficulty date: September 23, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 55,716 hours, 43,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AROUND RIVETS AT STATION 1654 ADJACENT TO STRINGERS 3L, 4L & 5L.  REPAIRED SKIN IAW SRM 53-80-01 FIG 201 REPAIR 4.  CRACKED,  0.6 INCHES, PART NAME SKIN, PN 148T3111, SN NSN, LOCATION FROM 1654 STRINGER & WS, LOCATION STRINGER 3L - 8L.  ACFT WAS GNDED.
